# SDR CA990209014

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Silencer
- Part number: L24266710000
- Condition: Broken
- Location: Exhaust
- Part time: 2,602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ENGINE EXHAUST SYSTEM, THE NR 1 SILENCER WAS FOUND BROKEN WITH A PIECE MISSING.  THE NR 1 SILENCER WAS REPLACED.
